# SDR CALA9700166

- Difficulty date: February 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14233
- Make and model: Boeing 737217
- Aircraft serial: 19887
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Broken
- Location: Bs 490
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FORWARD CARGO PIT FLOOR SUPPORT BROKEN AT STA 490 ABOVE STRINGER 28L.  THE BROKEN SECTION WAS REMOVED IAW SRM 53-10-1 AND 51-30-2, A NEW SECTION OF SUPPORT WAS TRIMMED, FITTED AND SPLICED IAW SRM 53-10-5.  THE NEW SECTION AND SPLICES WERE INSTALLED IAW SRM 51-30-2.
